Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On modules which satisfy the radical formula

TURKISH JOURNAL OF MATHEMATICS, vol.37, no.2, pp.195-201, 2013 (Journal Indexed in SCI) identifier identifier

On Dedekind modules

COMMUNICATIONS IN ALGEBRA, vol.35, no.5, pp.1533-1538, 2007 (Journal Indexed in SCI) identifier identifier

Projective modules and prime submodules

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.56, no.2, pp.601-611, 2006 (Journal Indexed in SCI) identifier identifier

Dedekind modules

COMMUNICATIONS IN ALGEBRA, vol.33, no.5, pp.1617-1626, 2005 (Journal Indexed in SCI) identifier identifier

Linear growth of primary decompositions of modules and integral closures

COMMUNICATIONS IN ALGEBRA, vol.30, no.9, pp.4605-4611, 2002 (Journal Indexed in SCI) identifier identifier

Some remarks on dense submodules of multiplication modules

COMMUNICATIONS IN ALGEBRA, vol.28, no.5, pp.2291-2296, 2000 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On Prime Submodules

Far East Journal of Mathematical Science, pp.163-168, 1996 (Refereed Journals of Other Institutions)